Following letter received from Dr Peatfield in reply to my letter of a couple of weeks ago. This is all to do with my thyroid and adrenal glands.
Thank you for your letter, as we’ve said before, I am sure you have adrenal insufficiency, which comes and goes in the less organized times. If you are having thyroid support, and THEN have adrenal support, you’ll get all kinds of symptoms. You start with adrenals, after 2 to 3 weeks, add in thyroid support. If you do it the other way round, you run into big trouble. I don’t think your blood pressure or pulse can say anything about your adrenals.
Anyways, you’re on thyroid support and feeling better.
In answer to your questions:
1) Do I have thyroid fatigue? – Well yes.
2) What are my adrenals doing? – Sound a bit low to me.
3) What’s the burning feet thing? – Don’t know, likely a thyroid thing.
4) Adrenaline surges? Is that what I had? – It was. You should stop thyroid support before you have adrenal support.
5) What to do about these things? – Could do more tests.
6) I have read that calcium can interfere with the thyroid glandulars. Should I take the calcium at a different time? – Yes, take calcium at different times from thyroid.
7) Supplements? Anything else? B’s????? – B’s, Selenium, Tyrosine etc…
8) I swallow the Nutri-Thyroid pills. Should I take them sublingually? – I swallow mine.
9) How often do I raise the Nutri-Thyroid dose? Every 7-10 days? – Give it a bit longer between doses.
10) I guess no upper limit like last time. Just keep gradually raise until temps rise? – Raise until you feel better.
11) Should I switch to Armour at some point? Or just go with the Nutri-thyroid for now and see what happens? The reason I ask this is because in my experience both Nutri-thyroid and Armour take a LONG time to gradually raise the dose: 4-9 months each. I need to chelate my mercury out and for that I need strong thyroid support. Last time Armour was required for chelation as the glandular was not strong enough. – I take Armour.
All the best,
(Dr Peatfield to you!)
So there we have it: wise words for the main man on my thyroids and adrenals. Confirmed adrenal and thyroid fatigue, which I already knew, but great to have it confirmed by a professional. Now I gotta figure out how to support them both without getting those crazy adrenaline rushes.
In the mean time I tried thyroid support. Initially I felt better, but after 7 days things started going pear-shaped and I got a load of horrid symptoms. That means my adrenals are not strong enough to handle the thyroid support. It means I must support my adrenals first, before the thyroids. All of which I knew and know. And all of which I have tried before. Twice last year and twice this year. Each time adrenal support gave me a load of symptoms and side effects.
Frustrating eh! I can’t take thyroid support because my adrenals are too weak. And I can’t take adrenal support for some odd reason. I think the adrenal support is causing adrenaline rushes. I think I am getting the adrenaline rushes because the adrenal support hormones are causing the thyroid hormones to pool in my blood; which causes chaos. Or something like that.
I think the way around this problem is to dose the adrenal support differently. I think rather than starting on a low dose of adrenal cortex extract and building gradually up, I think I have to start dosage at a fairly high level. I think, but I’m not sure….for that I need Dr Peatfield again. So I am booked in for a telephone chat on Friday. Hopefully he will be able to shed some light on how to avoid the adrenaline rushes, and also how to handle them if and when they happen. Are they something to power through? Is that possible? Will the hassle last a few days then go away?? I don’t know…so I have to ask Dr P.
My Temp chart remains unchanged: unstable and low low low!
That’s all folks!